Sunday, August 10, 2008

Headache City

Well, luckily the only side effect I seem to have is a PERMA-HEADACHE. And wouldn't ya know when I took some tyl.enol it got caught in my throat (or thereabouts) and gave me horrible heartburn. That was fun. Does anyone else get heartburn that burns all the way up to your head? It is awful. I told DH that when (and I am hopeful) I get pg my heartburn will end up putting me in the hospital or the loony bin.

I am a bit frustrated today and BORED...DH is at work...and my show isn't on. Well let me explain. We have Di.sh and they give you one show a month to preview for free...last month was oxyg.en. So I got hooked on Tori and De.an. Now I don't have that channel anymore and I am wanting to watch my show so badly. I hate to upgrade for just one show. So that is why I am frustrated.

Maybe I was wrong...I do have some moodiness too. I feel a bit stronger about things then I used to....lately. My shots are going as good as possible..they are shots and aren't fun. I get nervous each time. It never seems to get less scary. Plus I am worried what if I am not getting all of my medicine and I am not doing my part. Then I will go in for my ultrasound and my RE will look at me like I am crazy and haven't even been taking my meds. If there is something to worry about....I will worry about it. I guess it all stems back to the fear of this whole thing not working. I don't even want to think about that...it makes my head hurt worse....and it is pounding. So I am going to get attempt to take another tyl.enol and get some eyes closed rest. Maybe that will help. Oh I wish I could watch my Tori!!!

No comments: